Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundedness and oscillation of solutions of the Liénard equation


Author: John R. Graef
Journal: Bull. Amer. Math. Soc. 77 (1971), 418-421
MSC (1970): Primary 3445; Secondary 3440, 3451
DOI: https://doi.org/10.1090/S0002-9904-1971-12723-4
MathSciNet review: 0276538
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. A. Burton and C. G. Townsend, On the generalized Liénard equation with forcing term, J. Differential Equations 4 (1968), 620-633. MR 38 #368. MR 232042
  • 2. R. Reissig, G. Sansone and R. Conti, Qualitative Theorie nichtlinearer Differentialgleichungen, Edizioni Cremonese, Rome, 1963. MR 28 #1347. MR 158121
  • 3. G. Sansone and R. Conti, Non-linear differential equations, Macmillan, New York, 1964. MR 31 #1417. MR 177153

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3445, 3440, 3451

Retrieve articles in all journals with MSC (1970): 3445, 3440, 3451


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12723-4

American Mathematical Society